Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Taken Sulpha antibiotic for UTI. Suffering from tremors, muscle spasm, migraine. How long will it last?

Sulpha antibiotic given for UTI made me awesomely ill, DC'd it, but still having strong, residual side effects one full day after being DC'd. Dosage was 800/180 x 2 daily for seven days, halted on day 3.5! How long should it take to purge this poison from my body? I am a 5'9 168 lbs male...As an interesting aside, the most aggressive side effects of any antibiotic I've ever encountered, including, tremors, muscle spasms(full body), loss of fine motor control(couldn't dial the phone), itching head to toe, migraine, fever, chills, photosensitivity, macular issues, anxiety, difficulty breathing. First three days of treatment were unspectacular, became rapidly incapacitated immediately following day four morning dose...Never will I ever consume that medicinal again, horrifying speed of onsite.....Thanks for any replies.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Internal Medicine Specialist 's  Response
Thanks for the query.
You have been troubled a lot due to sulpha drug side effects.Sulpha drugs can cause rash,photosensitivity,headache and bodyache.
You should have stopped the drug at the first moment once you notice such side effects.
These drugs have short half life.It will get cleared from body in 2 to 3 days.Mean while you can take symptomatic treatment.
Hope this helps you.
Thank you.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor